# SDR 2025FA0000620

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N747US
- Make and model: Boeing 747-8
- Aircraft serial: 40905
- Aircraft time: 25,860 hours, 2,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTIONS PER AD-2023-14-03 IAW BOEING REQUIREMENTS BULLETIN 747-53A2911. IDENTIFIED CRACKS IN STRINGERS AT THE FOLLOWING LOCATIONS: STA 2598: S-4R, S-5R, S-25R, S-4L, S-5L, S-8L, S-10L
